MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM
Model Number TRUEMETRIX
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/05/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report # (b)(4).Returned meter evaluated with no defect found.Test strips not returned for evaluation.Most likely underlying root cause of malfunction: user had an inaccurate reference.Test strip udi# (b)(4).
 
Event or Problem Description
Consumer reported complaint for high blood glucose test results.The customer is concerned with test results from results obtained of 205, 239 and 217 mg/dl.The customer's expected fasting blood glucose test result range is 90 - 100 mg/dl.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call on (b)(6) 2017, a back to back blood test was performed by the customer non-fasting and produced test results of 190 mg/dl and 187 mg/dl using truemetrix meter.The product is stored according to specification.The test strip lot manufacturer's expiration date is 05/14/2018 and open vial date is (b)(6) 2017.The meter memory was reviewed for previous test result history: the 205mg/dl (b)(6) 2017 01:17 pm fasting: yes, the 239mg/dl (b)(6) 2017 12:33 pm fasting: yes, the 217mg/dl (b)(6) 2017 11:05 am fasting: yes, the 163mg/dl (b)(6) 2017 09:43 pm fasting: yes, the 213mg/dl (b)(6) 2017 08:35 pm fasting: yes.Memory concerns: customer is concerned about all of these readings customer is calling concerning high results.Customer says that she compared results on meter to results on doctor's meter.Customer says his glucose is never above 200mg/dl.Customer performed control test (within range) and back to back blood test.

Brand Name
TRUEMETRIX
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key6520038
Report Number1000113657-2017-00733
Device Sequence Number808226
Product Code NBW
UDI-Device Identifier00021292007614
UDI-Public(01)00021292007614
Combination Product (Y/N)N
Initial Reporter StateFL
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 04/25/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/14/2018
Device Model NumberTRUEMETRIX
Device Catalogue NumberRE4H01-81
Device Lot NumberMT2218
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/17/2017
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/05/2017
Initial Report FDA Received Date04/25/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SECOND THERAPY